# SDR DALA2018111966668

- Difficulty date: November 15, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 78,409 hours, 35,299 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LP# 3837008) DIRTY SOCK SMELL DETECTED AFTER TAKEOFF. DISSIPATED ABOVE 600'. ON DESCENT ODOR RETURNED. DESCENDING THRU FL200. TROUBLESHOT AND DETERMINED APU TO BE SOURCE OF SMELL. APU CHANGED ON LP# 0825252
